Brooks-type theorems for choosability with separation

Kratochvíl, J. and Tuza, Zsolt and Voigt, M. (1998) Brooks-type theorems for choosability with separation. JOURNAL OF GRAPH THEORY, 27 (1). pp. 43-49.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1633

Update Item Update Item